Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 787, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 9, 2008, 12:22 PM CST for Bolivar County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2008, 12:22 PM CST (18:22 UTC)
- Expired
- Dec 9, 2008, 1:15 PM CST
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 172 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 9:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 556 m²/s²
- 0-3 km storm-relative helicity
- 658 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 11:15 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 9, 11:15 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CST TUE DEC 9 2008
...SEVERE STORMS THIS AFTERNOON AND INTO TONIGHT...
.UPDATE...MOISTURE AND WINDS STEADILY INCREASING AHEAD OF THE
APPROACHING STRONG LOW PRESSURE SYSTEM. UPDATED FORECAST EARLIER FOR
TORNADO WATCH ISSUANCE WHICH INCLUDES WESTERN HALF OF CWFA THROUGH
THIS AFTERNOON. THUNDERSTORMS WITH SEVERE POTENTIAL LOOK TO MOVE
INTO OUR WESTERN ZONE BY NOON AND PROGRESS EASTWARD REMAINDER OF
DAY. AREA OBSERVATIONS REPORTING SUSTAINED WINDS AROUND 20 MPH WITH
GUSTS 35 TO 40 MPH. WL LEAVE WIND AND LAKE WIND ADVISORIES IN PLACE.
TEMPERATURES WERE OK FOR THE MOST PART BUT WITH RAIN MOVING INTO
WESTERN ZONES TRIMMED A COUPLE OF DEGREES OFF AFTERNOON HIGHS.
UPDATES HAVE BEEN POSTED. /22/
&&
.PREVIOUS DISCUSSION...SHORT TERM...(TODAY THROUGH WEDNESDAY)...
SCATTERED SHRA AND ISOLATED TSRA WILL DEVELOP OVER THE LA
PARISHES/SERN AR AND WRN MS THROUGH THE EARLY MORNING HOURS. SURFACE
PRESSURE GRADIENT ALREADY 7-8MB AND VAD WINDS/PROFILERS SHOWING SLY
40-50KTS IN LOWEST 3 GATES. A WIND ADVISORY FOR GUSTS OF 40MPH+ WILL
BE POSTED ALONG A W OF KGWO-KHEZ LINE WITH A LAKE WIND ADVISORY
ELSEWHERE STARTING AT 14Z AND GOING UNTIL 00Z.
GOES SOUNDER DATA SHOWING PWATS OF NEAR 1.7 INCHES ALONG LA COAST
PUSHING NE AND THESE COULD REACH 1.8 INCHES BY THIS AFTERNOON ACROSS
WRN HALF OF OUR CWFA. SFC DEWPOINTS OF 65-68F WORKING NWD ALONG
SABINE RIVER AND WE STILL EXPECT MIDDLE 60S PUSHING AT LEAST TO THE
I-20 CORRIDOR BY LATE AFTERNOON. AS 1001MB LOW CENTER OVER SRN OK
MOVES ACROSS AR EWD ALONG I-40...OUR GRADIENT REMAINS 7MB+ FROM E-W
THROUGH EARLY EVENING AHEAD OF THE FRONT. GFS CONSISTENT SUPPORT OF
STRONG MOISTURE TRANSPORT OF 50KTS+ WITH 850MB THETA E VALUES OF
330-33K BY AFTERNOON AND A 60-70KT 700MB PUNCH FROM THE SW BETWEEN
00-03Z FROM LAKE PROVIDENCE TO STARKVILLE...BOTH SPELL TROUBLE FOR A
DAMAGING WIND SWATH. UPWARD TRENDING INSTABILITY BOTHERSOME WITH
6.75-7C 700-500MB LAPSE RATES AND IMPRESSIVE WIND SHEAR VALUES
INCLUDING A SPLIT 120KT+ SWLY 200MB JET AXIS SPELLS AN EVEN GREATER
CASE FOR SCATTERED SVR STORMS AS 0-1KM HELICITIES PROGGED TO
330-390M*M/S*S AND 0-3KM VALUES 400-450M*M/S*S. SHOWALTERS OF MINUS
4...MLCAPES OF 800-1200J/KG ALSO CROSS SRN HALF OF CWFA JUST AHEAD
OF THE FRONT WHERE NOW STRONG TOR VALUES OF 7-9M/S*S EXIST FROM
ABOUT 22Z-05Z.
EXPECT A FEW SUPERCELLS THIS AFTERNOON WRN PORTIONS GRADUALLY
EVOLVING INTO A QLCS BY EVENING ALONG THE MS RIVER AND THEN MARCHING
EWD THROUGH OUR CWFA. MAIN COLD FRONT TONIGHT 02-08Z CROSSES THE
NATCHEZ TRACE CORRIDOR BEFORE MIDNIGHT WITH THE SQUALL LINE WELL
ORGANIZED AND ACCELERATING EWD THROUGH ERN MS BY 09Z. WILL KEEP HWO
TSRA WORDING AND LEAN TOWARD SRN PORTIONS AS HAVING HIGHEST TOR RISK
AND NRN PORTIONS DAMAGING SQUALL LINE WINDS. CONTINUING MENTION IN
ZONE PACKAGE(DUE TO LOCAL CHECKLISTS YIELDING CONSISTENTLY HIGH
VALUES). QPF AMOUNTS OF 2-3 INCHES BY WEDNESDAY MORNING APPEAR MOST
LIKELY ALTHOUGH LOCALLY HIGHER VALUES QUITE POSSIBLE.
POST FRONTAL RAINS SLOW DOWN OVER SERN MS WEDNESDAY MORNING AS AN
UPSTREAM CLOSED MID LEVEL LOW DEVELOPS OVER WRN GULF BY AFTERNOON.
THIS DEEPENING FEATURE THROWS BACK PLENTY OF UPGLIDE ON THE COOL
SIDE OF THE SURFACE FRONT TO MAINTAIN RAINS...ESPECIALLY OVER SERN
MS. MAV TEMP GUIDANCE WILL BE HARD TO BEAT WITHOUT SOME BIG SHIFTS
IN TIMING./40/
LONG TERM...THE EXTENDED FCST IS A HIGH RISK HIGH REWARD FCST...SO
YOU CAN FIGURE THAT THIS MEANS THERE IS A GOOD BIT OF UNCERTAINTY
WITH THE POTENTIAL FOR A BUSTED FCST. I WILL TRY TO COVER THE
POTENTIAL . THE GFS AND ECMWF HAVE PRETTY MUCH SWAPPED SIDES IN
REGARD TO TIMING. NOW THE GFS IS THE SLOWER MDL(PROBABLY TOO SLOW)
AND THE ECMWF IS PRETTY CLOSE TO LAST NIGHTS GFS TIMING. THE MDLS GET
INTO DECENT AGREEMENT HEADING INTO THE WEEKEND BUT BY NEXT WEEK THEY
REALLY START TO DIVERGE.
THE BIGGEST CONCERN IS WED NIGHT AND THU. THIS IS GETTING A LITTLE
RIDICULOUS AS THE MDLS CONTINUE TO BOUNCE BACK AND FORTH WITH THE
POSSIBILITY OF SNOW AND THIS TREND CONTINUED TONIGHT. THE LATEST GFS
AND ECMWF BOTH SHOW THE POTENTIAL FOR SNOW...AND POSSIBLY A PRETTY
SIGNIFICANT AMOUNT IF THINGS LINE UP RIGHT.
FIRST OFF LET ME SAY THAT CONFIDENCE IS LOW AND I AM HAVING A HARD
TIME BELIEVING THAT WE WILL GET MUCH SNOW BUT THE TRACK OF THE UPPER
LOW IS FAVORABLE. FIRST IT WOULD LEAD TO DYNAMIC COOLING AND BOTH
MDLS ARE SHOWING QUITE A BIT OF THIS. ALSO IT PUTS THE CWA UNDER THE
DEFORMATION ZONE. COMBINE THAT WITH A DEVELOPING TROWAL...WHICH IS
ADVERTISED BY THE GFS...AND YOU HAVE THE INGREDIENTS FOR MODERATE TO
HEAVY SNOW. ALSO FCST SNDGS BY BOTH THE GFS AND ECMWF SHOW THE COLUMN
AT SOME POINT COMPLETELY BELOW FREEZING WITH THE GFS INDICATING QUITE
A BIT OF LIFT IN THE DENDRITIC LAYER. RIGHT NOW I AM GOING TO TAKE A
BLEND OF THE MDLS AND JUST ADD LIGHT SNOW MIXING IN WITH RAIN DURING
THE OVERNIGHT HRS WED AND ON THU BUT WE MAY HAVE TO MAKE THAT
MODERATE SNOW IF THE MODELS REMAIN CONSISTENT. THE OPS RUN OF THE GFS
IS NOT OUT OF LINE WITH THE GFS ENSEMBLES AND THIS IS GIVING A LITTLE
MORE CREDIBILITY TO THE GFS. IF THE GFS ACTUALLY VERIFIES THEN THERE
WILL BE A STRIPE OF SIGNIFICANT SNOW ACROSS OUR CWA...BUT IF THAT
OCCURS THE LOCATION IS JUST TOO DIFFICULT TO PREDICT AT THIS TIME.
ALL IT TAKES IS A LITTLE DEVIATION IN TRACK OR STRENGTH IN THE UPPER
LOW AND THAT THIN STRIPE COULD BE DISPLACED 50 MILES OR SO. THAT
LITTLE CHANGE COULD ALSO BE THE DIFFERENCE BETWEEN GETTING SNOW OR
KEEPING EVERYTHING COMPLETELY LIQUID. SECOND IF THE DYNAMIC COOLING
IS NOT AS IMPRESSIVE AS THE MDLS ARE INDICATING THEN WE WILL LIKELY
STAY COMPLETELY LIQUID. ONE MORE NEGATIVE ASPECT...IT IS STILL EARLY
DECEMBER AND CLIMATOLOGICALLY SPEAKING THIS IS NOT THE BEST TIME FOR
US TO GET SNOW STORMS. NOW IF THIS WAS JAN OR FEB THEN WE WOULD
LIKELY BE TALKING ABOUT A SIGNIFICANT WINTER STORM.
PRECIP SHOULD COME TO AN END THU EVENING/OVERNIGHT AND SKIES WILL
START TO CLEAR OUT. TEMPS ARE A DIFFICULT PROPOSITION RIGHT NOW B/C
A LOT WILL DEPEND IF WE HAVE SNOW ON THE GROUND. IF THERE IS THEN
LOWS FRI MORNING WILL BE COLDER THAN EXPECTED. DUE TO THE
UNCERTAINTY I WILL JUST STICK WITH THE MEX GUI FOR NOW. HIGHS WILL
ALSO BE BELOW NORMAL WITH SOME LOCATIONS POSSIBLY QUITE COOL IF(BIG
IF THERE) IS SNOW ON THE GROUND.
THIS WEEKEND AND HEADING INTO NEXT WEEK THE PATTERN WILL FINALLY
CHANGE AND TEMPS WILL MODERATE WITH RAIN CHANCE INCREASING NEXT
WEEK. I HAVE JUST STUCK WITH THE MEX FOR THIS PERIOD FOR BOTH TEMPS
AND POPS. /CAB/
&&
.AVIATION...WINDY AND RAINY CONDITIONS WILL CONTINUE ACROSS THE
REGION THROUGH MUCH OF THE PERIOD. LOWER CEILINGS WERE MOVING INTO
THE NORTHWEST...WITH HEIGHTS AROUND 2500FT CONTINUING FOR THE NEXT
FEW HOURS. WILL MAINTAIN TEMPO GROUPS FOR LOWER HEIGHTS...VALUES
UPSTREAM AROUND 1500FT...EARLY IMPACTS WILL CONTINUE FOR GWO/GLH.
LOWER CLOUDS WILL CONTINUE TO FILL IN FOR THE OTHER LOCATIONS AROUND
20Z...WITH CEILINGS AROUND 2500FT. THUNDERSTORMS WERE APPROACHING
GLH. THE CURRENT FORECAST TIMING SEEMS OK FOR NOW...SO WILL NOT MAKE
ANY ADJUSTMENTS TO THE FORECAST. THE THUNDERSTORMS SHOULD CONTINUE
TO MOVE OUT OF THE AREA...SO WILL MAINTAIN LIGHT RAIN THROUGH THE
PERIOD. /07/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 44 48 36 / 95 100 50 63
MERIDIAN 69 47 51 39 / 82 100 64 70
VICKSBURG 74 44 46 36 / 100 83 39 56
HATTIESBURG 73 48 51 40 / 81 100 71 68
NATCHEZ 75 43 46 37 / 100 84 53 69
GREENVILLE 70 40 44 33 / 100 81 13 31
GREENWOOD 68 42 44 35 / 100 100 21 37
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR MSZ026>033-036>039-042>066-072>074.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-025-
034-035-040-041.
LA...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-015-
016-023>026.
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
22/40/CAB/07Hazardous weather outlook, Dec 9, 4:59 AM CST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 459 AM CST TUE DEC 9 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-101100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 459 AM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A RISK FOR SCATTERED SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL EXIST FROM LATE THIS MORNING THROUGH THIS EVENING. AT THIS TIME... THE GREATEST RISK FOR SIGNIFICANT DAMAGING WINDS AND POSSIBLE TORNADOES APPEARS TO BE FROM ABOUT 1 PM UNTIL 8 PM OVER THE DELTA REGION AS A SQUALL LINE DEVELOPS NEAR THE MISSISSIPPI RIVER AND SWEEPS EAST. LARGE HAIL FROM SOME OF THESE STORMS CANNOT BE RULED OUT AND LOCATIONS ROUGHLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR WILL HAVE THE GREATER RISK FOR TORNADOES FROM ANY INDIVIDUAL CELLS THAT FORM. WIND ADVISORIES ARE ALSO POSTED FOR STRONG SOUTH WINDS OF 20 TO 30 MPH AND GUSTS OF JUST OVER 40 MPH UNTIL 6 PM. RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE EXPECTED WITH THIS SYSTEM AS WELL. THE WINDS WILL SHIFT TO THE NORTHWEST AT 15 TO 25 MPH AS THE COLD FRONT MOVES THROUGH THIS EVENING WITH RAINS DIMINISHING FROM THE WEST AFTER 2 AM TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SMALL CHANCE THAT WINTER WEATHER WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY NIGHT AND THURSDAY. CONFIDENCE IS LOW AND PINPOINTING AN EXACT LOCATION IS DIFFICULT AT THIS TIME. AS A DEEP UPPER LEVEL SYSTEM TRAVERSES ACROSS SOUTHERN LOUISIANA AND SOUTHERN MISSISSIPPI A FEW FEATURES COULD COME TOGETHER TO GET RAIN TO CHANGE OVER TO SNOW DURING THIS TIME WITH SOME LIGHT ACCUMULATIONS POSSIBLE. ONCE AGAIN THE FORECAST FOR WEDNESDAY NIGHT AND THURSDAY IS UNCERTAIN AND ANY DEVIATION OF THE UPPER LEVEL SYSTEM WILL HAVE LARGE IMPACTS IN THE FORECAST. EVERYONE SHOULD CONTINUE TO MONITOR THE POSSIBILITY OF THIS DEVELOPING WINTER WEATHER SITUATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT. MSZ026>033-036>039-042>066-072>074-101100- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 459 AM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A RISK FOR SCATTERED SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL EXIST FROM MID AFTERNOON THROUGH TONIGHT. AT THIS TIME... THE GREATEST RISK FOR DAMAGING WINDS AND TORNADOES APPEARS TO BE FROM ABOUT 4 PM UNTIL 2 AM OVER CENTRAL...EAST AND SOUTH MISSISSIPPI AS A SQUALL LINE DEVELOPS NEAR THE MISSISSIPPI RIVER AND SWEEPS EAST. LARGE HAIL FROM SOME OF THESE STORMS CANNOT BE RULED OUT AND LOCATIONS ROUGHLY ALONG AND SOUTH OF A VICKSBURG TO LAUREL LINE WILL HAVE THE GREATEST RISK FOR SIGNIFICANT TORNADOES FROM ANY INDIVIDUAL CELLS THAT FORM. LAKE WIND ADVISORIES ARE ALSO POSTED FOR STRONG SOUTH WINDS OF 20 MPH AND GUSTS OF 35 MPH UNTIL 6 PM. RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE EXPECTED WITH THIS SYSTEM AS WELL. THE WINDS WILL SHIFT TO THE NORTHWEST AT 15 TO 25 MPH AS THE COLD FRONT MOVES THROUGH LATE TONIGHT WITH RAINS DIMINISHING FROM THE WEST TOWARD DAYBREAK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SMALL CHANCE THAT WINTER WEATHER WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY NIGHT AND THURSDAY. CONFIDENCE IS LOW AND PINPOINTING AN EXACT LOCATION IS DIFFICULT AT THIS TIME. AS A DEEP UPPER LEVEL SYSTEM TRAVERSES ACROSS SOUTHERN LOUISIANA AND SOUTHERN MISSISSIPPI A FEW FEATURES COULD COME TOGETHER TO GET RAIN TO CHANGE OVER TO SNOW DURING THIS TIME WITH SOME LIGHT ACCUMULATIONS POSSIBLE. ONCE AGAIN THE FORECAST FOR WEDNESDAY NIGHT AND THURSDAY IS UNCERTAIN AND ANY DEVIATION OF THE UPPER LEVEL SYSTEM WILL HAVE LARGE IMPACTS IN THE FORECAST. EVERYONE SHOULD CONTINUE TO MONITOR THE POSSIBILITY OF THIS DEVELOPING WINTER WEATHER SITUATION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE TODAY AND TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:27 AM CST | Lake Wind Advisory | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clarke and 34 more | 14 hr |
| Dec 9, 4:27 AM CST | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 14 hr |
| Dec 9, 1:08 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 52 min |
| Dec 9, 1:37 PM CST | Tornado Warning | JAN | Bolivar, Leflore, Sunflower | 38 min |
| Dec 9, 2:46 PM CST | Tornado Warning | JAN | Issaquena, Sharkey | 44 min |
| Dec 9, 3:26 PM CST | Tornado Warning | JAN | Sharkey, Yazoo | 49 min |
| Dec 9, 3:32 PM CST | Tornado Warning | JAN | Issaquena, Warren | 43 min |
| Dec 9, 4:03 PM CST | Tornado Warning | JAN | Humphreys, Yazoo | 42 min |
| Dec 9, 4:05 PM CST | Flash Flood Warning | JAN | Bolivar, Carroll, Claiborne, Grenada, Holmes, Humphreys and 7 more | 4 hr |
| Dec 9, 4:16 PM CST | Tornado Warning | JAN | Sharkey | 20 min |
| Dec 9, 4:16 PM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 44 min |
| Dec 9, 4:23 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 52 min |
| Dec 9, 4:39 PM CST | Flash Flood Watch | JAN | Adams, Attala, Choctaw, Claiborne, Clarke, Clay and 29 more | 13 hr |
| Dec 9, 4:45 PM CST | Tornado Warning | JAN | Holmes, Humphreys | 45 min |
| Dec 9, 4:49 PM CST | Tornado Warning | JAN | Holmes, Yazoo | 56 min |
| Dec 9, 5:04 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 41 min |
| Dec 9, 5:30 PM CST | Tornado Warning | JAN | Holmes | 45 min |
| Dec 9, 5:47 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 43 min |
| Dec 9, 5:48 PM CST | Tornado Warning | JAN | Issaquena, Warren | 42 min |
| Dec 9, 12:33 PM CST | Tornado Warning | JAN | Catahoula, Franklin, Richland | 57 min |
| Dec 9, 1:31 PM CST | Tornado Warning | JAN | Franklin, Richland | 28 min |
| Dec 9, 1:52 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 38 min |
| Dec 9, 1:54 PM CST | Tornado Warning | JAN | Franklin | 34 min |
| Dec 9, 2:15 PM CST | Tornado Warning | JAN | East Carroll, Madison, Richland | 45 min |
| Dec 9, 4:19 PM CST | Tornado Warning | JAN | Franklin, Richland | 41 min |
| Dec 9, 4:46 PM CST | Tornado Warning | JAN | Catahoula, Franklin | 44 min |
| Dec 9, 5:11 PM CST | Tornado Warning | JAN | East Carroll, Madison, Richland, West Carroll | 34 min |
| Dec 9, 5:21 PM CST | Tornado Warning | JAN | Madison, Tensas | 39 min |
| Dec 9, 5:28 PM CST | Tornado Warning | JAN | Catahoula, Franklin, Tensas | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.